# SDR FDEA202508121409

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,999 hours, 27,202 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF.  L/G  RETRACTION FAULT  ON ECAM. EMERGENCY DECLARED.  COMPLIED WITH ECAM AND QRH.  EMERGENCY DECLARED.  AMM: 32-31-12-04,  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE 3GA, OPS AND LEAK CHECK GOOD IAW ABOVE AMM.
